Mikhailov, Alexander V. and Wang, Jing Ping (2011) A new recursion operator for Adler's equation in the Viallet form. Physics Letters A, 375 (45). pp. 3960-3963. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)
For Adlerʼs equation in the Viallet form and Yamilovʼs discretisation of the Krichever–Novikov equation we present new recursion and Hamiltonian operators. This new recursion operator and the recursion operator found in [A.V. Mikhailov, et al., Theor. Math. Phys. 167 (2011) 421, arXiv:1004.5346] satisfy the spectral curve associated with the equation.
|Subjects:||Q Science > QA Mathematics (inc Computing science)|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Applied Mathematics|
|Depositing User:||Jing Ping Wang|
|Date Deposited:||24 Oct 2011 22:10|
|Last Modified:||15 Jul 2014 10:53|
|Resource URI:||https://kar.kent.ac.uk/id/eprint/28315 (The current URI for this page, for reference purposes)|